# SDR ASAA2016081317948

- Difficulty date: August 13, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 57,202 hours, 32,639 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 654532434
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR UPPER SPAR CAP CRACKED ABOVE MLG SUPPORT BEAM FITTING.  ACFT GROUNDED.  REPAIRED THE SPAR IAW SRM 57 20 10 2R 4 REPAIR 4.
